MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1412160-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an ovation ix stent graft system and an additional limb extension to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial procedure during a routine follow up, a computerized tomography (ct) image revealed a type a type 1b endoleak on the left common iliac artery.The patient is reportedly doing fine and awaiting re-intervention.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type 1b endoleak due to cephalic left limb stent migration into the sac.This is consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported being stable post the re-intervention.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b2: outcomes attributed to adverse events has been updated.B5: describe event or problem has been updated.E1: customer contact has been updated.G1/g2: contact office - name has been updated.G4: date of received by manufacturer has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with an ovation ix stent graft system and an additional limb extension to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial procedure during a routine follow up, a computerized tomography (ct) image revealed a type a type 1b endoleak on the left common iliac artery.The patient is reportedly doing fine and awaiting re-intervention.Additional information: the physician elected to implant two (2) iliac limbs to resolve the type 1b endoleak.The patient was reported as doing well post secondary procedure.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key11024084
Report Number3008011247-2020-00146
Device Sequence Number1256661
Product Code MIH
UDI-Device IdentifierM701TVIL1412160J1
UDI-Public+M701TVIL1412160J1/$$3200417FS03221706H
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2020
Device Model NumberTV-IL1412160-J
Device Catalogue NumberTV-IL1412160-J
Device Lot NumberFS032217-06
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB, LOT FS031117-60; ILIAC LIMB, LOT FS041916-43; MAIN BODY, LOT FS060917-64; POLYMER, LOT FF032017-01; ILIAC LIMB, LOT FS031117-60; ILIAC LIMB, LOT FS041916-43; MAIN BODY, LOT FS060917-64; POLYMER, LOT FF032017-01
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age64 YR